# SDR JIKA2021042801

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N801AF
- Make and model: Frchld SA227CC
- Aircraft serial: AC701
- Aircraft time: 28,985 hours, 38,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KBUR, THERE WAS A BURNING SMELL AND THEN A LITTLE BIT SMOKE COMING OUT FROM RIGHT ESSENTIAL PANEL.  LOOKS LIKE SMOKE COMING OUT FROM ONE OF CIRCUIT BREAKER, PILOT PULLED OUT THAT CIRCUIT BREAKER.  PILOT REQUESTED TO RETURN TO KBUR AND FOLLOWED THE CHECKLIST FOR SMOKE IN THE COCKPIT. FORTUNATELY, SMOKE DID NOT INTENSIFY AND EVENTUALLY FADED AWAY. THE AIRCRAFT SAFELY LANDED AT KBUR WITHOUT FURTHER ISSUE.  ATC DISPATCHED AN EMERGENCY CREW FOR PRECAUTIONARY.  BUR MAINTENANCE INSPECTED AND FOUND BLEED AIR SUPPLY CONNECTION INSIDE RIGHT EQUIPMENT PANEL WAS LOOSE.  RE-SECURED BLEED AIR SUPPLY LINE AS NEEDED.   GROUND RAN BOTH ENGINES, NO SMOKE NOTED.
